# SDR ASAA2018111827394

- Difficulty date: November 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,672 hours, 13,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13213
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT DRAIN SLO LT VERT. PRESSURE WEB LWR ANGLE. GROUNDED - YES. REPAIRED VERT. PRESSURE WEB AND LWR ANGLE IAW EA 800 57EA 20980.
